# SDR 2007UALA04457

- Difficulty date: October 29, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 45,790 hours, 16,524 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0706
- Condition: Faulty
- Location: Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY AND CARGO DETECTOR FAULT DISPLAYED ON UPPER ECAM SCREEN - SMOKE.    FOUND SDCU FAILED.  REPLACED SDCU.
